# SDR USAA2012103100003

- Difficulty date: October 16, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INDICATIONS ON AFT SEGMENT OF EMERGENCY EXIT HATCH DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 & BEAM 3.  REPLACED AFT SEGMENT OF EMERGENCY EXIT HATCH DOOR 834 IAW EO 5210Y228.
